MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 200; PORTABLE ELECTRIC VENTILATOR

RESPIRONICS, INC. TRILOGY 200; PORTABLE ELECTRIC VENTILATOR
Model Number IT1032800B
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
A device was returned to a service a trilogy 200 ventilator was returned to a third-party service center for foam remediation on the device.There was no harm or injury reported.During the evaluation of the device at a third-party service center, the device was visually inspected and found no evidence of foam degradation.However, the device failed test steps related to (positive flow verify, zero flow verify, and negative flow verify).The device was updated, and the sensor table was reset to resolve the issue.The sound abatement foam was replaced preventatively.Additionally, during the evaluation there were no reportable error codes found in the device event log.The handle o ring was damaged and was replaced.The software was upgraded.This device has been serviced, inspected, tested, and met acceptance criteria in accordance with all of the applicable customer requirements as defined in the contractual agreement with plexus.The device history record has been reviewed and approved by plexus quality assurance.Center in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.There was no report of patient harm or injury.

Brand Name
TRILOGY 200
Common Device Name
PORTABLE ELECTRIC VENTILATOR
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key24884483
Report Number2518422-2026-112242
Device Sequence Number9851463
Product Code CBK
UDI-Device Identifier00606959042926
UDI-Public00606959042926
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K093416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberIT1032800B
Device Catalogue NumberIT1032800B
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2024
Initial Report FDA Received Date04/15/2026
Date Device Manufactured02/22/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown